# SDR AALA202311028343

- Difficulty date: October 26, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 78,305 hours, 31,564 cycles
- Engine: Iae V2527A5
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Part number: 0154JU
- Part serial: R1966
- Condition: Defective
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO STL. FLIGHT CREW REPORTED THAT DURING CRUISE AT FL 350 THEY LOST #2 ENGINE EPR AND N1 DEGRADED MESSAGE OCCURED. CREW ACCOMPLISHED QRH PROCEDURES AND THE AIRCRFT LANDED SAFELY AT STL WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE P2/T2 PROBE PER TASK CARD 26L40073005.
